# SDR IXXA08SMN044S

- Difficulty date: February 1, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING RIGHT INBOARD FLAP UPPER SKIN HAS DENTS BETWEEN STATION XW 3.000 AND XW 91.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE PANEL PLATING.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 57-7-1 FIGURE 1, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, SRM 57-7-1 FIGURE 1 ITEM "A" AND "L", DC8 SRM 51-1-9 T/R 51-142, DC8 SRM 51-1-9A T/R 51-141, DC8 SRM 51-1-8B,
